# SDR ABXA000007

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Engine: Pwa JT3D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 71128726
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 4 ENGINE SLOW ON ACCELERATION TO TAKEOFF POWER.  ABORTED TAKEOFF.  REPLACED NR 4 ENGINE FUEL CONTROL UNIT IAW DC8 MM 73-20-1.  LEAK AND OPS CHECK GOOD.
